# SDR UPS96205733

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fork Assy
- Part number: 66147361
- Condition: Corroded
- Location: Bs 742
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED FORK ASSY CORRODED BEYOND REPAIR.  REMOVED AND REPLACED FORK ASSY IAW OHM 20-50-01 AND SRM 51-20-4.
